will an i-pill(an emergency contraceptive sold in india) delay periods?
my GF took a I-pill after we had unprotected sex. though i am sure i dint ejaculate inside her just as a precaution she took it. now her period is delayed by more than 9 days.
she is having severe abdominal pains similar to what she experiences during her normal period, but still she is not having her period.
please let me know if it is normal after taking an i-pill.
i-pill is an emergency contraceptive sold in India. it says if an i-pill is taken with in 72 hours of un-protected sex then an unwanted pregnancy can be avoided. she had taken i-pill with in an hour after sex.
my girlfriend and i had unprotected sex 3 days after her periods...it has just been 24hrs and we r still debating weather or not she she should take the pill...will she be pregnant if she does not take the pill?she is worried about irregular periods..
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.